# SDR ASAA9840077

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mount
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 479 - CREW REPORTED THE CO-PILOTS SLIDING WINDOW WAS DIFFICULT TO OPEN OR CLOSE.  TIGHTENED ROLLER BEARING MOUNT SET SCREW AND WINDOW OPERATED NORMALLY.  (M)
